Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A proof of the nonretractibility of a cell onto its boundary

Author: Morris W. Hirsch
Journal: Proc. Amer. Math. Soc. 14 (1963), 364-365
MSC: Primary 54.78
MathSciNet review: 0145502
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. B. Brown, Functional dependence, Trans. Amer. Math. Soc. 38 (1935), 379-394. MR 1501816
  • [2] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [3] H. Hopf, Über die Abbildungen von Sphären auf Sphären niedrigerer Dimension, Fund. Math. 25 (1935), 427-440.
  • [4] L. S. Pontryagin, Smooth manifolds and their applications in homotopy theory, Amer. Math. Soc. Transl. (2) 11 (1959), 1-114. MR 0115178 (22:5980)
  • [5] A. Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883-890. MR 0007523 (4:153c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society